# SDR DLM88080879

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 50,319 hours, 38,628 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stinger
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF DOME NUT PLATE, FOUND EXFOLIATING CORROSION IN CHANNEL OF S-20R STA 758.  REPLACED DAMAGED SECTION OF STRINGER IAW SRM 53-00-03.
